MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 XPI - E2

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 XPI - E2
Model Number IMMULITE 2000 XPI - E2
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An urgent medical device correction (umdc) imc20-01.A.Us was sent to us customers and an urgent field safety notice (ufsn) imc20-01.A.Ous was sent to ous customers in february 2020.The umdc and ufsn advise customers of the potential for high discordant estradiol results in some samples on the immulite systems.Siemens healthineers has determined kit lots 501 and above released in july 2018 for the immulite systems are potentially affected.The umdc instructs us customers to discontinue use of and discard estradiol kits currently in their inventory.Customers will also be asked to do a look back if the impacted estradiol kit lots were used to assess the menopausal status of a female while determining therapy for hormone receptor positive advanced or metastatic breast cancer.The ufsn instructs ous customers to review the letter with their medical director to consider if a retrospective review of patient samples is necessary.Customer will also be instructed to not use any current inventory in their laboratory on patient samples used to assess menopausal status while determining therapy for hormone receptor positive advanced or metastatic breast cancer.These samples will need to be tested using an alternate methodology.Customers may continue to use the kits currently in their inventory and report results on other patient populations.Additionally, if a discordant high result for estradiol is suspected, customers are advised to follow their established internal procedures to investigate the issue.Mdr 2432235-2020-00169, mdr 2432235-2020-00170, mdr 2432235-2020-00171, mdr 2432235-2020-00172, mdr 2432235-2020-00173, mdr 2432235-2020-00174, mdr 2432235-2020-00175, mdr 2432235-2020-00176, mdr 2432235-2020-00177, mdr 2432235-2020-00179, mdr 2432235-2020-00208, mdr 2432235-2020-00209, mdr 2432235-2020-00210, mdr 2432235-2020-00211, mdr 2432235-2020-00212, mdr 2432235-2020-00213, and mdr 2432235-2020-00214 were filed for the same issue.
 
Event or Problem Description
Three discordant, falsely elevated estradiol (e2) results were obtained using immulite 2000 xpi.The initial results were reported to the physician(s) and were questioned.The samples were repeated using an alternate immulite 2000 xpi.The repeat results were considered correct and were reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant, falsely elevated e2 results.

Brand Name
IMMULITE 2000 XPI - E2
Common Device Name
IMMULITE 2000 XPI - E2
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
llanberis, LL55 4EL
UK  LL55 4EL
MDR Report Key9763247
Report Number2432235-2020-00178
Device Sequence Number14067477
Product Code CHP
UDI-Device Identifier00630414947907
UDI-Public00630414947907
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K932926
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Model NumberIMMULITE 2000 XPI - E2
Device Catalogue Number10702833
Device Lot NumberD506
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2020
Initial Report FDA Received Date02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2432235-02/10/2020-003-C
Patient Sequence Number1